# SDR AUS20030564

- Difficulty date: June 12, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737377
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 43,006 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD GALLEY DOOR CUTOUT SKIN FORWARD AND AFT UPPER CORNERS CRACKED. THE AFT UPPER CORNER OF THE CUTOUT WAS CRACKED FROM ONEHOLE IN THE BEARSTRAP ONLY. TWO HOLES AT THE FORWARD UPPER CORNER OF THE CUTOUT WERE CRACKED IN THE STUBFRAME ONLY AND ATHIRD HOLE AT THE FORWARD UPPER CORNER WAS CRACKED IN THE BEARSTRAP ONLY.  FOUND DURING EDDY CURRENT INSPECTION IAW SB B737-53-1116  (AD/B737/24).
